Logo IPI  
Journal > Journal of the Indonesian Mathematical Society > A CERTAIN SUBCLASS OF MULTIVALENT ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS FOR OPERATOR ON HILBERT SPACE

 

Full Text PDF (275 kb)
Journal of the Indonesian Mathematical Society
Volume 21 Number 2 (October 2015)
A CERTAIN SUBCLASS OF MULTIVALENT ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS FOR OPERATOR ON HILBERT SPACE
Wanas, Abbas Kareem ( Department of Mathematics College of Computer Science and Mathematics University of Al-Qadisiya Diwaniya)
Article Info   ABSTRACT
Published date:
03 Nov 2015
 
By making use of the operators on Hilbert space, we introduce and studya subclass Ak of multivalent analytic functions with negative coecients. Also we obtain some geometric properties. 
Copyrights © 2015